Creat membership Creat membership
Sign in

Forgot password?

Confirm
  • Forgot password?
    Sign Up
  • Confirm
    Sign In
Creat membership Creat membership
Sign in

Forgot password?

Confirm
  • Forgot password?
    Sign Up
  • Confirm
    Sign In
Collection
For ¥0.57 per day, unlimited downloads CREATE MEMBERSHIP Download

toTop

If you have any feedback, Please follow the official account to submit feedback.

Turn on your phone and scan

home > search >

Belokolos, E.D.; Bobenko, A. I.; Enol\"skii, V. Z.; Its, A. R.; Matveev, V. B.: Algebro-Geometric Approach to Nonlinear Integrable Equations. Berlin etc., Springer-Verlag 1994. XII, 337 pp., DM 138.—. ISBN 3–540–50265 (Springer Series in Nonlinear Dynamics)

Author:
M?bius P.  


Issue Date:
1995


Page:
874-874


VIEW PDF

The preview is over

If you wish to continue, please create your membership or download this.

Create Membership

Similar Literature

Submit Feedback

This function is a member function, members do not limit the number of downloads